MathSciNet Relay Station
MathSciNet bibliographic data
MR1317626 (96j:17016) 17B67 (17B10)
Kashiwara, Masaki; Tanisaki, Toshiyuki Kazhdan-Lusztig conjecture for affine Lie algebras with negative level. Duke Math. J. 77 (1995), no. 1, 21–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement